# SDR ASAA2024030849601

- Difficulty date: March 8, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 DOOR SILL REQUIRES REMOVAL AND REPLACEMENT DUE TO CORROSION REPORTED ON N/R'S 30852 G1898332, 31166 G1898666, AND 31293 G1898793 GROUNDED - YES. R2 DOOR SILL REQ'S REMOVAL AND REPLACE. REMOVED R2 DOOR SILL IAW A320 SRM 51-42-11. RECEIVED NEW DOOR SILL IAW A320 SRM 53-41-69-02-B, P/N D5348004320701, P.O. # 1085519.1, LOCATED AND DRILLED IAW SRM 51-44-11 AND SRM 51-46-11. INSTALLED R2 DOOR SILL IAW A320 SRM 51-72-11-911-001 AND A320 DWG D534 80505 REV AF. REMOVED AND REINSTALLED 2 EA WATER LINES AND 1EA  A/C DUCT AT FR 66 IAW A320 AMM 25-43-42-400-001-A, LEAK CHECKS ACCOMPLISHED ON CUSTOMER CARD G1898848 HAECO OPS 31348
